• Buddy's Avatar

    Buddy started following

    User: Dawg1

  • Buddy's Avatar

    Buddy shared an experience

    Procedure or Surgery (T.A.C.E. (Transarterial Chemoembolization)): Procedure was cancelled on 9/5 and rescheduled for 9/10 so more tests could be run. Went back for procedure at 2:30 pm and was in recovery about 7:00 pm. Long procedure due to finding an extra artery to the liver (3 instead of 2). Spent the night at UAB w/o any significant side effects other than hunger and thurst!

    1 Comment
    • xbronx's Avatar
      xbronx

      Please let me know how it went and how you are doing! Thank you.

      over 1 year ago
  • Buddy's Avatar

    Buddy shared an experience

    Drug or Chemo Therapy (T.A.C.E. Transarterial Chemoembolization): On Tuesday, September 4, appointment at UAB for consultation and on Wednesday, September 5, report for T.A.C.E. procedure.

  • Buddy's Avatar

    Buddy shared an experience

    Side Effects (Diarrhea)

  • Buddy's Avatar

    Buddy shared an experience

    Drug or Chemo Therapy (Chemotherapy): Began Nexavar on August 10th. Doubled dosage on August 31. Temporarilly stopped on September 2 in preparation of T.A.C.E. procedure.

  • Buddy's Avatar

    Buddy posted an update

    I would appreciate any comments on when side effects normally begin when first starting Nexavar. Any tips as to how to make this experience any easier? It's so frightening to see a loved one beginning on this journey not knowing what to expect. I pray for all those in similar situations.